MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.Date of event: exact date not provided however, on the returned completed form the date of event field is populated with (b)(6) 2016.The reported issue indicates the misalignment was observed at the one (1) month exam which based on the implant date would be around/or about (b)(6) 2016.Explant date: if explanted; give date: not applicable as the lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the initial axis of an implanted zct300 intraocular lens (iol) was 111 degrees.At 1-month the axis was measured at 121 degrees.Therefore, there was a misalignment of 10 degrees.The patient had no complaints/complications/injuries.The outcome does not significantly interfere with activities of daily life.The iol remains implanted.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The lens remains implanted; therefore, the reported event could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6429728
Report Number9614546-2017-00227
Device Sequence Number34876
Product Code HQL
UDI-Device Identifier05050474553217
UDI-Public(01)05050474553217(17)180608
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/08/2018
Device Model NumberZCT300
Device Catalogue NumberZCT300U145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR